RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 5(263), Pages 203–204 (Mi umn2019)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A criterion for absolute disconjugate stability for $n$th-order equations

A. Yu. Levin


Full text: PDF file (154 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:5, 244–245

Bibliographic databases:

MSC: 34C10, 34B24, 47A63, 34D08
Received: 09.10.1987

Citation: A. Yu. Levin, “A criterion for absolute disconjugate stability for $n$th-order equations”, Uspekhi Mat. Nauk, 43:5(263) (1988), 203–204; Russian Math. Surveys, 43:5 (1988), 244–245

Citation in format AMSBIB
\Bibitem{Lev88}
\by A.~Yu.~Levin
\paper A~criterion for absolute disconjugate stability for $n$th-order equations
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 5(263)
\pages 203--204
\mathnet{http://mi.mathnet.ru/umn2019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=971485}
\zmath{https://zbmath.org/?q=an:0671.34047|0661.34053}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..244L}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 5
\pages 244--245
\crossref{https://doi.org/10.1070/RM1988v043n05ABEH001957}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AN96100024}


Linking options:
  • http://mi.mathnet.ru/eng/umn2019
  • http://mi.mathnet.ru/eng/umn/v43/i5/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. R. Liberzon, “Essays on the absolute stability theory”, Autom. Remote Control, 67:10 (2006), 1610–1644  mathnet  crossref  mathscinet  zmath  elib  elib
    2. V. Sh. Burd, “O rabotakh A. Yu. Levina po teorii lineinykh differentsialnykh uravnenii”, Model. i analiz inform. sistem, 14:3 (2007), 4–7  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:204
    Full text:69
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019